Research

A variational approach to the Hamiltonian boundary value problem:Existence and approximation


Reference:

Zimmer, J. and Schwetlick, H., 2010. A variational approach to the Hamiltonian boundary value problem:Existence and approximation. Oberwolfach Reports, 7 (1), pp. 792-794.

Related documents:

[img]
Preview
PDF (zimmer) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (87kB) | Preview

    Official URL:

    http://dx.doi.org/10.4171/OWR/2010/14

    Details

    Item Type Articles
    CreatorsZimmer, J.and Schwetlick, H.
    DOI10.4171/OWR/2010/14
    DepartmentsFaculty of Science > Mathematical Sciences
    RefereedNo
    StatusPublished
    ID Code23460
    Additional InformationOberwolfach Report No. 14/2010 from the workshop 'Microstructures in Solids: From Quantum Models to Continua' 14-20 March 2010.

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...